# SDR SWAA2024042574605

- Difficulty date: April 14, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH EMERGENCY BATTERY PACK M1674 ARE INOP<[01] REPLACED AND GOOD TEST PERFORMED AT BATTERY PACK M1674 IAW 33-51-06-960-805.;[02] VERIFIED REPLACEMENT AND GOOD TEST PERFORMED AT BATTERY PACK M1674 IAW 33-51-06-960-805.;[03] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
